Aa
A
A
Close
2190999 tn?1436667455
Does Effexor cause night sweats?
I'm having night sweats several times a week and need to change my pajamas, or on rare occasion the sheets.

My Effexor dose was recently increased to 150mg a day, but I can't remember exactly when the night sweats started to figure out if they are related to my medicine.

Has anyone else also has night sweats with Effexor?
Cancel
1 Answers
Page 1 of 1
Avatar universal
I'm sorry that I don't remember.  But now taking Pristiq (the upgraded Effexor), I don't sweat at night.  And I'm taking a lot of other medications.  It will cost more than the Effexor which is now out in Generic.  So that will depend on your insurance whether you want to try it.  I switched to get my sex drive back.
Comment
Cancel
Avatar universal
Comment
Comment
Submit Comment
Your Answer
2190999 tn?1436667455
Answer
Know how to answer? Tap here to leave your answer...
Answer
Submit Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Migraines & Headaches Community Resources
Top Neurology Answerers
620923 tn?1452919248
Blank
selmaS
Allentown, PA
144586 tn?1284669764
Blank
caregiver222
1780921 tn?1462244109
Blank
flipper336
Queen Creek, AZ
7530528 tn?1428275172
Blank
AKC_75
TX